# SDR 2022F00240

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 120
- Aircraft serial: 680A0153
- Aircraft time: 3,611 hours, 2,400 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 69229284
- Part serial: NA
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SIDE BRACE ACTUATOR (INBOARD FITTING) CHAFE DAMAGE. ACCOMPLISHED TEXTRON  AVIATION ENGINEERING REPAIR LETTER DQ34793M1 REV A DATED MAY 17, 2022; 680A-0153 (N596QS) RIGHT MAIN LANDING GEAR SIDE BRACE ACTUATOR (INBOARD FITTING) CHAFE DAMAGE.
